# SDR 97ZZZX3965

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 4039891902
- Condition: Inoperative
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAC - FLT 195 - AIRCRAFT ABORTED TAKEOFF DUE TO NO INDICATION ON FIRST OFFICER'S AIRSPEED INDICATOR.  ON GROUND, MAINTENANCE REMOVED AND REPLACED F/O'S AIRSPEED INDICATOR PER MM 34-13-00, SYSTEM OPS CHECK GOOD.  AIRCRAFT RELEASED INTO SERVICE.
